# SDR AALA20161214008

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 62,735 hours, 16,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT SIGN IS DETACHED.  SECURED THE EXIT SIGN IAW AMM 33-51-10.  OPS CHECKED GOOD.
